MAUDE Adverse Event Report: BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG, -C3D; POLYSPECIFIC; ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML

BIO-RAD MEDICAL DIAGNOSTICS GMBH ANTI-HUMAN GLOBULIN ANTI-IGG, -C3D; POLYSPECIFIC; ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML
Catalog Number 804115100
Health Effect - Clinical Codes No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This is our initial report on this incident.
 
Event or Problem Description
The customer reported false negative results of two api proficiency samples labeled as dat-05 and dat-06 with anti-human globulin (ahg) anti-igg, -c3d; polyspecific in the tube method.According to the report from api, one sample should be positive due to complement load and one because of both complement and igg load.The customer so far was not able to provide a date of event.The customer announced to send in a product sample for investigational testing, our quality control laboratory is still waiting for the sample.Meanwhile our quality control laboratory tested their retention sample of the supposedly defective lot of anti-human globulin anti-igg, -c3d, polyspecific for potency and specificity.During this testing the anti-igg part as well as the anti-complement part of the ahg were tested.All acceptance criteria were met.We did not observe any false negative reaction.A review of the batch record documentation showed no irregularities which might have had a negative impact on the quality of the allegedly defective lot.
 
Additional Manufacturer Narrative
This is our final report on this incident.
 
Event or Problem Description
The customer reported false negative results of two proficiency samples (dat-05 and dat-06) with anti-human globulin (ahg) anti-igg, -c3d; polyspecific (ref #804115100, lot #8749190-03) in the tube method.Both samples should have been positive with ahg polyspecific, one due to the complement and one due to both complement and igg.Furthermore the customer stated that she re-tested the proficiency samples with anti-human globulin (ahg) anti-igg, -c3d; polyspecific (ref #804115100, lot #8921280-03) and also received negative results.The date of event remains unknown.The customer did return neither he proficiency samples dat-05 and dat-06 that had caused false negative test results nor the supposedly defective products for investigational testing.Therefore our quality control laboratory tested their retention samples of the supposedly defective lots #8749190-03 and #8921280-03 for potency and specificity.Within the potency testing the anti-igg amount as well as the anti-complement part were tested.All positive and negative reactions were correct and the acceptance criteria were met.We did not observe any false negative reaction.A review of the batch record documentation showed no irregularities which might have negative influences on the quality of the allegedly defective lot.

Brand Name
ANTI-HUMAN GLOBULIN ANTI-IGG, -C3D; POLYSPECIFIC
Common Device Name
ANTI-HUMAN-GLOBULIN, ANTI-IGG, -C3D; 10ML
Manufacturer (Section D)
BIO-RAD MEDICAL DIAGNOSTICS GMBH
industriestrasse 1
dreieich, 63303
GM  63303
MDR Report Key9754747
Report Number9610824-2020-00007
Device Sequence Number3608555
Product Code QHS
UDI-Device Identifier07611969950652
UDI-Public(01)07611969950652(17)200224(10)8749190-03
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
125242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/24/2020
Device Catalogue Number804115100
Device Lot Number8749190-03
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/29/2020
Supplement Date Received by Manufacturer01/29/2020
Initial Report FDA Received Date02/26/2020
Supplement Report FDA Received Date01/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1